# SDR USAA2014031000015

- Difficulty date: March 6, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 41,352 hours, 15,314 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Lack Of Lube
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING REPORTS THE AFT 4L DOOR WILL NOT CLOSE.  REMOVED SUPPORT ARM LINING, LUBED GUIDE ROD & BUSHINGS.  REINSTALLED LINING IAW 25-23-46-000-002A.  DOOR OPERATIONS CHECKED NORMAL & OK FOR CONTINUED SERVICE.
